# SDR AALA2020012291004

- Difficulty date: January 18, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 58,050 hours, 16,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,   EMERGENCY LIGHT INOPERABLE AT SEAT 1E. MAINTENANCE REPLACED SEAT EMERGENCY LIGHT PER AMM 33-51-10.
